Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A class of infinite sums and integrals

Author: R. Shail
Journal: Math. Comp. 70 (2001), 789-799
MSC (2000): Primary 65B10
Published electronically: March 1, 2000
MathSciNet review: 1697650
Full-text PDF

Abstract | References | Similar Articles | Additional Information


In this paper closed-form sums are given for various slowly-convergent infinite series which arise essentially from the differentiation of Dirichlet $L$-series. Some associated integrations are also considered. A small number of the results appear in standard tables, but most seem to be new.

References [Enhancements On Off] (What's this?)

  • 1. D. Borwein, J. M. Borwein, R. Shail and I. J. Zucker, Energy of static electron lattices, J. Phys A: Math. Gen., 21 (1988), 1519-1531. MR 89f:82070
  • 2. R. Shail, Some logarithmic lattice sums, J. Phys A: Math. Gen., 28 (1995), 6999-7009. MR 97a:11129
  • 3. I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series and Products, Academic Press, 1980. MR 81g:30001
  • 4. K. Chandrasekharan, Introduction to Analytic Number Theory, Springer-Verlag, 1968. MR 40:2593
  • 5. E. Landau, Handbuch der Lehre von der Verteilung der Primzahlen, Teubner, 1909. MR 16:904d (reprint)
  • 6. I. J. Zucker and M. M. Robertson, Some properties of Dirichlet L-series, J. Phys A: Math. Gen., 9 (1976), 1207-1214. MR 54:253
  • 7. I. J. Zucker and M. M. Robertson, Exact values for some two-dimensional lattice sums, J. Phys A: Math. Gen., 8 (1975), 874-881. MR 54:9515
  • 8. E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, Cambridge University Press, 1952. MR 31:2375 (reprint)
  • 9. N. M. Temme, Special Functions, Wiley Interscience, 1996. MR 97e:33002

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65B10

Retrieve articles in all journals with MSC (2000): 65B10

Additional Information

R. Shail
Affiliation: Department of Mathematics and Statistics, University of Surrey, Guildford, Surrey GU2 5XH, UK

Received by editor(s): May 5, 1999
Published electronically: March 1, 2000
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society